# SDR UPS802702

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Serv Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN B-CHECK, MAINTENANCE FOUND CRACKS ON LT AFT SERVICE DOOR, AFT UPPER CORNER OF FUSELAGE CUT OUT EXTENDING FROM TWO RIVETS.  INSTALLED REPAIR PER UPS EO DC8-5330-4067A.
